I have halfed Latuda from 10mg to 5mg for 3 months and have terrible diarrhea and feel dehydrated. How long will it last? I can’t get off the rest because of physical side effects.
Latuda tapering off how long diarrhea last?
Question posted by Vicmorris on 20 Oct 2022
Last updated on 20 October 2022 by WildcatVet
I would think that after three months it's been too long a period of time for this to be a discontinuation symptom, especially if it's your only symptom and you're still taking the medication. There's not much information about Latuda having discontinuation symptoms but withdrawal from similar medications do include diarrhea.
Have you talked to your doctor? You might want to be sure that it's not some other condition. Meanwhile, also ask your doctor/pharmacist about remedies that won't interact with the drug.
Sorry I couldn't be of more help. When my doctor stopped my Latuda I didn't have any problem with it.
Best regards and I hope you find your answer quickly.
- Latuda uses and safety info
- Latuda prescribing info & package insert (for Health Professionals)
- Side effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.